Seguir
Alberto Elduque
Alberto Elduque
Dirección de correo verificada de unizar.es - Página principal
Título
Citado por
Citado por
Año
Gradings on simple Lie algebras
A Elduque, M Kochetov
American Mathematical Soc., 2013
1842013
Fine gradings on simple classical Lie algebras
A Elduque
Journal of Algebra 324 (12), 3532-3571, 2010
752010
Evolution algebras and graphs
A Elduque, A Labra
Journal of Algebra and its Applications 14 (07), 1550103, 2015
702015
Gradings on octonions
A Elduque
Journal of Algebra 207 (1), 342-354, 1998
681998
New simple Lie superalgebras in characteristic 3
A Elduque
Journal of Algebra 296 (1), 196-233, 2006
532006
On flexible composition algebras
A Elduque, H Chul Myung
Communications in Algebra 21 (7), 2481-2505, 1993
521993
Composition algebras with associative bilinear form
A Elduque, J Maria Pérez
Communications in Algebra 24 (3), 1091-1116, 1996
511996
Mutations of alternative algebras
A Elduque, HC Myung
Mutations of Alternative Algebras, 92-135, 1994
441994
The magic square and symmetric compositions
A Elduque
Revista Matemática Iberoamericana 20 (2), 475-491, 2004
412004
SIMPLE BALANCED FREUDENTHAL KANTOR TRIPLE SYSTEMS
A Elduque, N Kamiya, S Okubo
Glasgow Mathematical Journal 45 (2), 353-372, 2003
382003
Symmetric composition algebras
A Elduque
Journal of Algebra 196 (1), 283-300, 1997
381997
Flexible composition algebras and Okubo algebras
A Elduque, HC Myung
Communications in Algebra 19 (4), 1197-1227, 1991
371991
An extended Freudenthal magic square in characteristic 3
I Cunha, A Elduque
Journal of Algebra 317 (2), 471-509, 2007
362007
(− 1,− 1)-Balanced Freudenthal Kantor triple systems and noncommutative Jordan algebras
A Elduque, N Kamiya, S Okubo
Journal of Algebra 294 (1), 19-40, 2005
332005
On maximal subalgebras of central simple Malcev algebras
A Elduque
Journal of Algebra 103 (1), 216-227, 1986
311986
Gradings on the exceptional Lie algebras and revisited
A Elduque, M Kochetov
Revista Matemática Iberoamericana 28 (3), 773-813, 2012
292012
On triality and automorphisms and derivations of composition algebras
A Elduque
Linear Algebra and its Applications 314 (1-3), 49-74, 2000
292000
Lie–Yamaguti algebras related to g2
P Benito, C Draper, A Elduque
Journal of Pure and Applied Algebra 202 (1-3), 22-54, 2005
272005
Irreducible Lie–Yamaguti algebras
P Benito, A Elduque, F Martín-Herce
Journal of Pure and Applied Algebra 213 (5), 795-808, 2009
262009
A Lie grading which is not a semigroup grading
A Elduque
Linear algebra and its applications 418 (1), 312-314, 2006
262006
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20